MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC ECHELON ENDOPATH; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC ECHELON ENDOPATH; STAPLE, IMPLANTABLE
Model Number GST45B
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Initial 45 stapler used did not fully fire during the procedure.Stapler was removed and surgeon reviewed the stapler to find if error occurred with usage.A second stapler was opened and loaded with a new blue load; however it also failed to fire completely.A third stapler was then opened with a different lot number thinking it was a batch of staplers malfunctioning.The third stapler was then tried with a white staple load and fired completely.All three staplers and blue loads were wasted on patients chart.Blue loads: gst45b lot:816d72 exp:10-31-28, lot:931c65 exp:07-31-27.

Brand Name
ECHELON ENDOPATH
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key50378914
Report Number50378914
Device Sequence Number18755639
Product Code GDW
UDI-Device Identifier10705036014881
UDI-Public(01)10705036014881
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
Report Date (Section F) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGST45B
Device Catalogue NumberGST45B
Device Lot Number931C65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/20/2026